MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-905
Medical Device Problem Codes Break (1069); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic removal of right ovarian tumor, removal of the right mesangial cyst, uterine fibroids removal, adhesiolysis, and drainage.After the tumor was removed, when the doctor was about to suture the wound, it was found that the suture near the needle was broken.The product was not used on patient.Another suture of the same brand was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.The issue being reported is not associated with a serious injury or potential for serious injury with reoccurrence.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11600218
Report Number9612501-2021-00520
Device Sequence Number11643118
Product Code GAM
UDI-Device Identifier10884521042957
UDI-Public10884521042957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-905
Device Catalogue NumberCL-905
Device Lot NumberDOD1837Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR